Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Child has greenish and watery stools. Taking Tabiclor and Kaptin. What can I do?

my 6 years old daughter has a greenish,airy and watery poop, and she is taking tabiclor and kaptin suspension syrup for two days already as prescribed by the pediatrician , but i am still worried because she is still pooping up to now. i let her eat banana and apple and less white rice with fish soap,please help me,what more can i do for my daughter not to poop frequently
Asked On : Wed, 1 Aug 2012
Answers:  5 Views:  728
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Feb 2013
Thank you for your query,
Usually loose motions will take time like 5 to 7 days in spite of medication.
In mean time hydration should be maintained by giving oral rehydration fluids.
Probiotics and zinc will help to lessen the duration.
The medication as prescribed by your Pediatrician should be continued.
Hope I have answered your query.
Answered: Wed, 6 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Pediatrician Dr. Synthyia Bhagat's  Response
Thanks for your query.
Your daughter is having acute diarrhea which usually takes few days to settle.
Most important thing is to maintain hydration,give her oral rehydration solution sip by sip after each stool,coconut water,lemonade,curd,rice porridge.
Give lactobaccilus for 2 to 3 days and zinc for 14 days.
observe for signs of dehydration like lethargy,decreased urination,increased thirst and if you observe any get her evaluated by pediatrician.

Wishing your child goog health.
God bless.
Answered: Wed, 6 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Emergency Medicine Specialist Dr. R.A. Singh's  Response
Hi Romianne,
Thanks for writing your query.

Antibiotics usually disturb the normal flora of bacteria present in the intestines resulting in antibiotic induced diarrhoea. These bacteria helps in digestion and absorption of food.

Tabiclor is an antibiotic containing Cefaclor, which disturbs the normal flora of the intestine resulting in loose motions.

You can give her probiotic preparation along with the antibiotic after discussing with her Paeditrician.
Yoghurt ao curd will also be beneficial.

I hope this is helpful to you.
Answered: Wed, 6 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Pediatrician Dr. Vivek Gupta's  Response
Thanks for your query
once acute diarrhea started this will usually take 5 to 7 day to resolve even with medication
add Syp Zinc 20 mg daily for atleast 10 to 14 day
add probiotic like lactobacilli or sachromyces bulardi
add oral rehydrate solution to prevent dehydration as much as child can drink
and also assess symptom and sign of dehydration( irritable/ letharginess, sunken eye, absent tear, dry oral cavity, decrease urine output ) run to your pediatrician if these present
Answered: Wed, 6 Feb 2013
I find this answer helpful
  User's Response
i think you shoul wait for few days , keep your chikld hydrated with oral rehaydration solution
Answered: Wed, 6 Feb 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor